# SDR VGCA20110923001

- Difficulty date: September 23, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N371FL
- Make and model: Cvac STC3405800
- Aircraft serial: 309
- Aircraft time: 23,414 hours, 20,443 cycles
- System (JASC): 2140 · Heating System
- Part: Heating Element
- Part number: 85600
- Part serial: 25396
- Condition: Deactivated
- Part time: 23,414 hours, 20,443 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORT AMD FINAL, CARGO SMOKE LIGHT CAME ON.
